dblp.uni-trier.dewww.dagstuhl.dewww.uni-trier.de

Alexandre Dolgui (Selection)

List of publications from the DBLP Bibliography Server - FAQ
Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo


51Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLYury L. Orlovich, Alexandre Dolgui, Gerd Finke, Valery S. Gordon, Frank Werner: The complexity of dissociation set problems in graphs. Discrete Applied Mathematics 159(13): 1352-1366 (2011)
50Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLYury L. Orlovich, Jacek Blazewicz, Alexandre Dolgui, Gerd Finke, Valery S. Gordon: On the complexity of the independent set problem in triangle graphs. Discrete Mathematics 311(16): 1670-1680 (2011)

Selection of 2 from 64 records - Alexandre Dolgui has 54 coauthors

Last update 2012-09-10 CET by the DBLP TeamThis material is Open Data Content released under the ODC-BY 1.0 license — See also our legal information page